# SDR DALA2017031602118

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 73,035 hours, 55,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Bs 942
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN BRACKET ON RT CANTED FRAME, AFT SIDE. LOCATED AT THE OTBD END OF STIFFENER LONGERON 7R, BS  942.225.  REPLACED THE BRACKET.
